# SDR AALA970003

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AA
- Make and model: Boeing 727223
- Aircraft serial: 20986
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN BULGING AND RIVET HEADS PULLED UNDER AFT LAV SERVICE PANEL.  REMOVED DAMAGED AREA AND CORROSION AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 1 SHEET 1-4.  (M)
